Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tried one type of muti vitamin liquid for stomach. Suggestions?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5155 Questions
i have tried one type of muti vitamin lyquid my stomach didn,t like so i am looking for something else any suggestion ?
Posted Fri, 30 Aug 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Hi and thank you so much for this query.

I am sorry to hear your stomach didn't like the liquid multivitamin you tried.

If I may ask, what was the name of the drug? How were you taking it and what were the side effects that made you to stop it? This would be important to proposing other formulations/brands. Also, how old are you so that vitamins supplements to be suggested should be well adapted to your age, sex and needs as they vary.

Liquid drugs are more expensive than tablets/capsules etc. They are more difficult to store. Oral formulations are always encouraged unless you have reasons not to take them. Let me know what you think about this.

I hope to hear from you so that I can make a more personalised recommendation.
Thanks and wish you well.
Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor